Related Questions

Which SSRI is best and less side effect? I have social phobia. Ocd. Some time Stammerer. I take symbyax (fluoxetine and olanzapine) three or four day in a week.

Seek Psyche help. It is better if you consult a psychologist or psychiatrist. he/she can help you with medication and offer you cognitive- behavioral therapy(CBT) which works better than medication alone. Read more...

Could symbyax (fluoxetine and olanzapine) contribute to a fatty liver?

Uncommon. While elevations in liver enzymes can occur, development of fatty liver changes as a direct result of fluoxetine/olanzapine is unlikely. However increased caloric intake/weight gain and Insulin resistance can lead to fatty liver and Olanzapine has been linked to these events. Read more...
Agree w Dr Reynolds. Per Drugs .Com Rare liver fatty deposit occurs in less than 0.1%. However, overall weight gain can impact liver fat. Read more...

I just cold turkey quit my symbyax (fluoxetine and olanzapine) after seven years. Its been a week and I feel fine. How long does it take to get out of your system?

It may be out alrigh. Normally we do not advice meds like zyprexa and Prozac to be stopped suddenly, as symbyax (fluoxetine and olanzapine) is a combination of zyprexa and prozac having said that you have done it and it is a week without any serious side effects and you feel good, most of the meds are out of your system and you need not worry, but do check with your psychiatrist as the reason you were taking and you may or may not need anything. Read more...
See below. Zyprexa (olanzapine) is earlier than a week. However, Prozac and its breakdown products can stay in your system for upto a month. This slow removal of Prozac prepares the brain and body in many, so they are protected from withdrawal symptoms. Read more...

Is it normal to lose weight after taking symbyax (fluoxetine and olanzapine) for eight years?

Symbiax. Combination of prozac/zyprexa in short run can cause weight gain, depending on the dose. However, I have several patients on the medication for several months that told me they have maintained their wt. Or lost some, when their moods have been stable for some time, while they maintain healthy life-style changes. Read more...
Maybe. This drug combination has been implicated in weight gain in about 14% of those using it, but a smaller percentage have experienced weight loss. If this has been a slowly progressive loss over time it may be ok, but if more recent and rapid you probably should be thoroughly reevaluated by your primary care doctor. Good luck and wish you well. Read more...

Been seeing docs since childhood. ADHd, bipolar, anxiety. On lamictal, lithium, klonopin, vyvanse, opana and symbyax (fluoxetine and olanzapine). Chief complaint anhedonia. Advice?

Drug interactions. Your symptoms are possibly related to the number and types of medications that you are taking. Please consult your psychiatrist or personal physician for a complete medication review. Read more...
The meds. The one thing that stands out about this regimen is the oxymorphone which is an opiate for moderate to strong pain. So this could cause anhedonia but very careful with its use as it can easily become habit formed, addicting, and can slow down breathing. I hope that it's not being used for psychiatric purposes as it has no place. Please ask you doctor for much safer alternative at any rate. :) Read more...